Top answers from doctors based on your search:
Disclaimer

burning and tingling in feet and hands

A 32-year-old male asked:
Dr. Dariush Saghafi
33 years experience Neurology
Neuropathy maybe: You will need a workup for your symptoms to include labs looking at kidney and thyroid function, sugar status, electrolytes, other vitamin and nutriti ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 33-year-old female asked:
Dr. Myron Arlen
64 years experience Surgical Oncology
No: Tingling of feet and back pain usually neurologic due to lumbar/sacral nerve roots entraped to give symptoms. Cervix Ca would start with vaginal blee ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Rebecca Gliksman
38 years experience Internal Medicine
Numbness normal MRI: The fact that MRI/EMG is normal is good news.Did they check thyroid? glucose? sed rate,ANA(autoimmune issues)? lyme titer? Could be reflux or H pylori ... Read More
2
2 thanks
A 40-year-old female asked:
Dr. Eric Kusher
38 years experience Holistic Medicine
Possibly: Could be the B-12, or if you are taking a B-complex or Niacin also could cause this. Best to take methylated B-12 (Methylcobalamin) as best assimilate ... Read More
A 55-year-old male asked:
Dr. Jeffrey Kass
28 years experience Podiatry
Hence one would: Think the Crestor (rosuvastatin) is causing this. Speak to your internist. They may take you off the Crestor (rosuvastatin) altogether and see if symp ... Read More
2
2 thanks
A 32-year-old female asked:
Dr. Patrick Kohlitz
11 years experience Internal Medicine
See a doctor: It is impossible to give you sound medical advice without a proper history and physical. The symptoms you are describing could be indicative of multi ... Read More
1
1 thank
A 55-year-old male asked:
Dr. Jeffrey Kass
28 years experience Podiatry
Unknown: For a few reasons - it may coincidental and not related to the crestor (rosuvastatin). You may want to take certain vitamins that are known to encour ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Bryan Kurtz
A Verified Doctor answered
A US doctor answered Learn more
No: No, this is not normal this long after delivery. You should get this checked out.
A 26-year-old male asked:
Dr. Wenjay Sung
14 years experience Podiatry
Not related to STD: From your symptoms, it's not related to std or sti.
1
1 thank
A 29-year-old male asked:
Dr. Michio Abe
26 years experience Internal Medicine
Yes it can: Meningitis of various causes can cause tingling in hands and feet. Infectious agents that cause meningitis can also involve your peripheral nerves to ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month